Sur la norme du groupe des unités d'extensions quadratiques relatives release_iwxhmk6uxrgqhb5wptx3dgpmnm

by Georges Gras

Published in Acta Arithmetica by Institute of Mathematics, Polish Academy of Sciences.

1992   Volume 61, p307-317

Archived Files and Locations

application/pdf  223.5 kB
file_xfrfdxf2vzcffnzrgpfjwbhivi (webarchive) (web)
Read Archived PDF
Preserved and Accessible
Type  article-journal
Stage   published
Year   1992
Language   en ?
Container Metadata
Open Access Publication
Not in DOAJ
Not in Keepers Registry
ISSN-L:  0065-1036
Work Entity
access all versions, variants, and formats of this works (eg, pre-prints)
Catalog Record
Revision: b910dafb-52f1-427d-977c-1299d6987a2d